Volume 6, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Ozsváth–Szabó and Rasmussen invariants of doubled knots

Charles Livingston and Swatee Naik

Algebraic & Geometric Topology 6 (2006) 651–657
Bibliography
1 D Bar-Natan, The Knot Atlas
2 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, Vol. 1 (Schnepfenried, 1982)", Astérisque 107, Soc. Math. France (1983) 87 MR753131
3 E Eftekhary, Longitude Floer homology and the Whitehead double, arXiv:math.GT/0407211
4 M Hedden, P Ording, The Ozsváth-Szabó and Rasmussen concordance invariants are not equal, arXiv:math.GT/0512348
5 C Livingston, Computations of the Ozsváth–Szabó knot concordance invariant, Geom. Topol. 8 (2004) 735 MR2057779
6 L L Ng, Maximal Thurston–Bennequin number of two-bridge links, Algebr. Geom. Topol. 1 (2001) 427 MR1852765
7 B Owens, S Strle, The Ozsváth-Szabó and Rasmussen concordance invariants are not equal, arXiv:math.GT/0312266
8 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
9 O Plamenevskaya, Bounds for the Thurston–Bennequin number from Floer homology, Algebr. Geom. Topol. 4 (2004) 399 MR2077671
10 J A Rasmussen, Khovanov homology and the slice genus, arXiv:math.GT/0306378
11 L Rudolph, Constructions of quasipositive knots and links I, from: "Knots, braids and singularities (Plans-sur-Bex, 1982)", Monogr. Enseign. Math. 31, Enseignement Math. (1983) 233 MR728589
12 A Shumakovitch, Rasmussen invariant, Slice-Bennequin inequality, and sliceness of knots, arXiv:math.GT/0411643